# SDR DALA1162200603

- Difficulty date: November 6, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 83,149 hours, 42,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2D EMERGENCY PROXIMITY LIGHT INOPERATIVE.  REPLACED EMERGENCY PROXIMITY LIGHT ASSEMBLY AS PER B757 AMM 33-51.  OPS CHECK GOOD.
